# SDR HEEA968282

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81832
- Make and model: Bolkms BO105S
- Aircraft serial: S828
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Gauge
- Part number: VT4261
- Condition: Failed
- Location: Fuel Level
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAUGE NEEDLE ON SUPPLY SIDE WILL NOT GO TO ZERO.
